# SDR UALA2012071703850

- Difficulty date: July 17, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,734 hours, 10,952 cycles
- Engine: Pwa PW4056
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRAINING FROM RIGHT WING SURGE TANK AFTER PUSHBACK, SURGE TANK PREVIOUSLY DRAINED PRIOR TO DEPT FOR SAME SITUATION.  DRAINED SURGE TANK AND ACCOMP FIM TASK 28-21 CONFIG 1.  VERIFIED NO LEAKS INTO SURGE TANK.  TANK EMPTY AFTER REFUELING.  OK FOR SVC.
